# SDR DALA14008396804

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 60,990 hours, 17,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27 DEF EMERGENCY LIGHT LOOSE.  FOUND LOOSE SCREW ON EMERGENCY LIGHT COVER. SECURED 27 DEF EMERGENCY LIGHT,  OPS CHECKED GOOD.
